# SDR AALA20141201012

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 61,353 hours, 7,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD EMER LIGHT ASSEMBLY FOUND BROKEN.  R & R LIGHT ASSEMBLY IAW AMM 33-51-01.  SYS CHECKED NORMAL.
